Analytic pro-p groups of small dimensions. / González-Sánchez, Jon; Klopsch, Benjamin.

In: Journal of Group Theory, Vol. 12, No. 5, 04.2009, p. 711-734.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)711-734
Number of pages24
JournalJournal of Group Theory
Issue number5
Early online date17 Apr 2009
Publication statusPublished - Apr 2009
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1273497